# SDR SWAA022657

- Difficulty date: November 10, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 45,917 hours, 43,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545866
- Condition: Cracked
- Location: Keel Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LEFT FUSELAGE KEEL BEAM SKIN CRACKED AT BS 695.  REPAIRED SKIN PER SRM.
